Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 85, NWS St. Louis, MO

October 29, 20094 counties in Illinois; 7 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Oct 29, 2009, 4:19 PM CDT for 4 counties in Illinois; 7 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 29, 2009, 4:19 PM CDT (21:19 UTC)
Expired
Oct 29, 2009, 10:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 4:53 PM CDTFLASH FLOOD2 E Big Spring, MOWATER FROM BEAR CREEK IS FLOWING OVER HWY Y AND THE HIGHWAY IS NOW CLOSED ACCORDING TO MODOT WEBSITE.
Oct 29, 5:30 PM CDTHEAVY RAIN 1.36Bowling Green, MO
Oct 29, 6:19 PM CDTHEAVY RAIN 1.25Ballwin, MORAIN SO FAR TODAY
Oct 29, 8:00 PM CDTHEAVY RAIN 1.78St. Charles, MOREADING TAKEN FROM THE HARVESTER AREA
Oct 29, 8:10 PM CDTFLASH FLOOD6 S Troy, MOAPPROXIMATELY 100 YARDS OF MEYERS ON OR NEAR BIG CREEK IS WASHED OUT AND IMPASSABLE
Oct 29, 10:10 PM CDTHEAVY RAIN 1.62St. Peters, MOSTORM TOTAL THRU 1000 PM CDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 292119
FFWLSX
ILC013-061-083-149-MOC113-139-163-173-183-189-219-300300-
/O.NEW.KLSX.FF.W.0085.091029T2119Z-091030T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  PIKE COUNTY IN NORTHEAST MISSOURI...
  PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  RALLS COUNTY IN NORTHEAST MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  ANOTHER ROUND OF MODERATE RAIN MOVING INTO THE WARNING AREA.  
  THIS AREA RECEIVED BETWEEN 1 AND 2 INCHES OF RAIN SO FAR
  TODAY...LEAVING CREEKS AND STREAMS NEAR BANKFULL.  AS THE NEXT
  ROUND OF RAIN MOVES THROUGH THE AREA...FLASH FLOODING IS LIKELY
  IN SOME LOCATIONS.  AREAS ALONG CREVE COEUR CREEK IN ST LOUIS 
  COUNTY WILL BE VERY SUSCEPTIBLE TO FLOODING...AS WILL SOME AREAS
  ALONG DARDENNE CREEK IN ST CHARLES COUNTY.   

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
  BERKELEY...BLACK JACK...BOWLING GREEN...BRENTWOOD...BRIDGETON...
  CHESTERFIELD...CLARKSON VALLEY...CLAYTON...COOL VALLEY...
  COTTLEVILLE...CRESTWOOD...CREVE COEUR...DARDENNE PRAIRIE...
  DELLWOOD...DES PERES...ELLISVILLE...ELSBERRY...EUREKA...FENTON...
  FERGUSON...FLORISSANT...FRONTENAC...GLENDALE...HAZELWOOD...
  HILLSDALE AND JENNINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3984 9058 3953 9058 3952 9016 3900 9015
      3892 9028 3882 9011 3867 9031 3839 9034
      3850 9041 3846 9074 3863 9074 3854 9095
      3870 9133 3871 9165 3915 9164 3917 9142
      3932 9144 3934 9173 3968 9172 3969 9172

$$

TRUETT
1 follow-up statement
000 
WGUS73 KLSX 292254
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT THU OCT 29 2009

ILC013-061-083-149-MOC113-139-163-173-183-189-219-300300-
/O.CON.KLSX.FF.W.0085.000000T0000Z-091030T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JERSEY IL-CALHOUN IL-GREENE IL-PIKE IL-ST. LOUIS MO-ST. CHARLES MO-
WARREN MO-MONTGOMERY MO-LINCOLN MO-PIKE MO-RALLS MO-
554 PM CDT THU OCT 29 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GREENE...CALHOUN AND
JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND LINCOLN...MONTGOMERY...WARREN...ST. CHARLES
AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI...AND RALLS AND PIKE
COUNTIES IN NORTHEAST MISSOURI UNTIL 1000 PM CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH MODERATE TO OCCASIONALLY HEAVY RAIN MOVING 
THROUGH THE WARNING AREA.

NUMEROUS SMALL CREEKS IN EASTERN MISSOURI HAVE CLIMBED ABOVE FLOOD 
STAGE...INCLUDING PERUQUE AND DARDENNE CREEKS IN ST CHARLES COUNTY.  
IN WESTERN ST LOUIS COUNTY BONHOMME CREEK HAS PUSHED ABOUT 2 FEET 
ABOVE FLOOD STAGE...AND CREVE COEUR CREEK HAS CLIMBED ABOVE FLOOD 
STAGE AT BOTH CREVE COEUR AND CHESTERFIELD.  ADDITIONAL RISES ARE 
CERTAIN TO OCCUR SMALL CREEKS AND STREAMS THROUGHOUT THE AREA AS THE 
WET WEATHER CONTINUES THIS EVENING.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
BERKELEY...BLACK JACK...BOWLING GREEN...BRENTWOOD...BRIDGETON... 
CHESTERFIELD...CLARKSON VALLEY...CLAYTON...COOL VALLEY...
COTTLEVILLE...CRESTWOOD...CREVE COEUR...DARDENNE PRAIRIE...
DELLWOOD...DES PERES...ELLISVILLE...ELSBERRY...EUREKA...
FENTON...FERGUSON...FLORISSANT...FRONTENAC...GLENDALE...HAZELWOOD...
JENNINGS AND JERSEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

&&

LAT...LON 3984 9058 3953 9058 3952 9016 3900 9015
      3892 9028 3882 9011 3867 9031 3839 9034
      3850 9041 3846 9074 3863 9074 3854 9095
      3870 9133 3871 9165 3915 9164 3917 9142
      3932 9144 3934 9173 3968 9172 3969 9172

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 3:47 PM CDT, 32 minutes earlier.

Area forecast discussion, Oct 29, 3:47 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT THU OCT 29 2009

.DISCUSSION...
/344 PM CDT THU OCT 29 2009/

RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.

FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.

OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.

FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.

AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.

MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.

EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.

BYRD
&&

.AVIATION...
/1231 PM CDT THU OCT 29 2009/

FOR THE 18Z TAFS...SIGNIFICANT CHALLENGES LIE WITH THE NEXT 6-12
HR TAF PD. AS OF 17Z SFC LOW WAS CONTINUING TO DEEPEN AND LIFT
NEWD ACRS THE CNTRL PLAINS AS A TONGUE OF VERY WARM AND MOIST AIR
STREAMED NWD ALONG AND AHEAD OF THE SFC COLD FRNT. RADAR RETURNS
ILLUSTRATED WIDE SPREAD RAIN AND EMBEDDED TSRA IMPACTING THE
ENTIRE BI-STATE RGN WITH TAF LOCALES AND OB SITES ADJACENT AND TO
THE WEST REPORTING A MIX OF MVFR/IFR/LIFR CONDITIONS. WITH PRESENT
TRENDS CURRENT FCST CALLS FOR RA TO SLACKEN FOR THE NEXT FEW HRS TO
-SHRA PRIOR TO PASSAGE OF THE SFC COLD FRNT. HAVE CONDITIONS ACRS
THE TERMINALS TO DETERIORATE OVER THE NEXT 6 HRS FROM MVFR TO IFR
CONDITIONS...THOUGH LIFR IS QUITE POSSIBLE. SUCH CONDITIONS AND
GUSTY SELY WINDS SHOULD LAST UNTIL FRNTL PASSAGE. THERE IS A FAIR BIT
OF UNCERTAINTY IN TS POTENTIAL AS INSTABILITY IS LIMITED...SO
UNTIL THE SITUATION BECOMES BETTER DEFINED HAVE CONTINUED WITH
VCTS AT ALL TERMINALS. ALONG AND AHEAD OF THE SFC COLD FRNT RA
SHOULD REMAIN PERSISTENT WITH ABUNDANCE OF STREAMING MOISTURE FROM
GULF COASTAL RGNS AND SUFFICIENT LIFT WITHIN THE ATMOSPHERE.

FOR THE LATER PD WITH FRNTL PASSAGE WINDS WILL BECOME WSWLY AND FEEL
THERE WILL BE SOME LINGERING SHRA WITH CONDITIONS IMPROVING FROM
IFR TO MVFR. LATEST GUIDANCE SUGGESTS THAT SINKING MOTIONS WILL
DISSIPATE CLOUDS IN WAKE OF THE FRNT...BUT WITH ABUNDANCE OF LOW
LVL MOISTURE... NOCTURNAL INVERSION...AND COOLING OF THE BOUNDARY
LYR...FEEL MVFR CIGS ASSOC WITH A LOW LVL STRATUS DECK WILL LAST
WELL INTO THE MIDDAY HRS AND HAVE TRENDED SO.

SIPPRELL
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Oct 29, 4:07 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT THU OCT 29 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
GASCONADE-
407 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES
THROUGH THE REGION. VERY HEAVY RAINFALL IS EXPECTED WITH THESE
STORMS...THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS
AREA. PLEASE REFER TO THE WATCH PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-301200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
407 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES
THROUGH THE REGION. VERY HEAVY RAINFALL IS EXPECTED WITH THESE
STORMS...THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS
AREA. PLEASE REFER TO THE WATCH PRODUCT FOR MORE DETAILS. BESIDES
VERY HEAVY RAINFALL A FEW STORMS MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE FLASH FLOOD WATCH CONTINUES ON FRIDAY AS SHOWERS WILL CONTINUE
TO PRODUCE VERY HEAVY RAINFALL. THE CHANCE OF THUNDERSTORMS WILL
CONTINUE FRIDAY MORNING ACROSS SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Oct 29, 2:44 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HEAVY RAIN       7 S STEELVILLE          37.87N  91.36W
10/29/2009  M1.70 INCH       CRAWFORD           MO   TRAINED SPOTTER

            RAINFALL BETWEEN 530 AM AND 1230 PM TODAY.

&&

EVENT NUMBER LSX0900284

TRUETT
Local storm report, Oct 29, 2:47 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HEAVY RAIN       6 ENE MARTHASVILLE      38.66N  90.95W
10/29/2009  M1.54 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            TODAYS RAINFALL AS OF 230 PM

&&

EVENT NUMBER LSX0900285

TRUETT
Local storm report, Oct 29, 4:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HEAVY RAIN       ST. PETERS              38.78N  90.61W
10/29/2009  M1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            TODAYS TOTAL...SO FAR

&&

EVENT NUMBER LSX0900286

TRUETT
Local storm report, Oct 29, 4:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            2 E BIG SPRING          38.80N  91.45W
10/29/2009                   MONTGOMERY         MO   LAW ENFORCEMENT

            WATER FROM BEAR CREEK IS FLOWING OVER HWY Y...NO REPORT
            ON DEPTH...ROAD IS STILL OPEN AT THIS TIME.

&&

EVENT NUMBER LSX0900287

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 10:07 AM CDTRiver Flood WarningLSXReynolds71 hr
Oct 29, 3:19 PM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Monroe, Shelby6 hr
Oct 29, 3:58 PM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade, Osage, Washington6 hr
Oct 29, 4:48 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau5 hr
Oct 29, 4:59 PM CDTRiver Flood WarningLSXLincoln53 hr
Oct 29, 6:14 PM CDTFlash Flood WarningLSXIron, Reynolds4 hr

Nearby

Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.